# SDR 5039032920

- Difficulty date: March 29, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N765W
- Make and model: Cndair CL6002B16
- Aircraft time: 4,619 hours, 4,147 cycles
- Engine: Ge CF343A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  TROUBLESHOOTING REVEALED BENT BRACKET ON NOSE GEAR CENTERING SWITCH.  RESTORED BRACKET, RIGGED SWITCH AND PERFORMED SEVERAL SUCCESSFUL GEAR SWINGS.  NO FURTHER DEFECTS NOTED.  SUBSEQUENT INVESTIGATION FOUND THAT THE STRAP USED TO SECURE THE NOSE GEAR TO THE GSE TUG WAS HUNG UP ON THE BRACKET, CAUSING IT TO BEND.
